# SDR SWIA2020042350229

- Difficulty date: March 18, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FRAME AT FS333.00 BETWEEN STRINGER 0 AND 1 IS CRACKED. (MARKED)    (C-CHECK) RO 4/21/2020   REPLACED FRAME FS333.00 BETWEEN STRINGER 0 AND 1 , REF. CRJ200 SRM, AND DRWG.  COMPLIED WITH (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**), LEAK CHECK GOOD, NO LEAKS FOUND AT THIS TIME.
